Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 123, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 11, 2015, 8:25 PM CDT for Lewis County, Missouri. It took effect at Jul 12, 2015, 2:20 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 8:25 PM CDT (01:25 UTC)
- In effect from
- Jul 12, 2015, 2:20 AM CDT
- Expired
- Jul 15, 2015, 5:00 AM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7).
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
030
WGUS43 KLSX 120125
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CDT SAT JUL 11 2015
...The National Weather Service in St. Louis has issued a Flood
Warning for the following rivers in Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
.This flood warning is a result of almost 2.00 inches of rain
upstream during the past 24 hours and less than one half inch is
expected through tomorrow...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-130125-
/O.NEW.KLSX.FL.W.0122.150712T1642Z-150714T2100Z/
/EWNM7.1.ER.150712T1642Z.150713T0600Z.150713T2100Z.NO/
825 PM CDT SAT JUL 11 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the North Fabius River near Ewing
* from Sunday morning to Tuesday afternoon.
* At 7:30 PM Saturday the stage was 5.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage by tomorrow late morning and
continue to rise to near 11.9 feet by early Monday morning. The
river will fall below flood stage by Monday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/12 07/13 07/14 07/15 07/16
North Fabius River
Ewing 11.0 5.49 9.9 11.8 9.4 7.2 5.9
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-130124-
/O.NEW.KLSX.FL.W.0123.150713T1108Z-150715T1000Z/
/EWMM7.1.ER.150713T1108Z.150714T0000Z.150714T1000Z.UU/
825 PM CDT SAT JUL 11 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Middle Fabius River near Ewing
* from Monday morning to late Tuesday night.
* At 7:30 PM Saturday the stage was 5.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage by Monday morning and continue to
rise to near 13.1 feet by Monday evening. The river will fall below
flood stage by Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/12 07/13 07/14 07/15 07/16
Middle Fabius River
Ewing 12.0 5.12 7.9 12.1 11.6 6.7 5.2
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$8 follow-up statements
469
WGUS83 KLSX 120721
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
221 AM CDT SUN JUL 12 2015
...The flood warning continues for the following rivers in
Missouri...
Middle Fabius River near Ewing affecting Lewis County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-130721-
/O.EXT.KLSX.FL.W.0123.150712T0720Z-150716T1609Z/
/EWMM7.1.ER.150712T0635Z.150714T0000Z.150715T1609Z.UU/
221 AM CDT SUN JUL 12 2015
The Flood Warning continues for the Middle Fabius River near Ewing
* from early this morning to Thursday morning.
* At 1:30 AM Sunday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will continue to rise to near 16.9 feet by tomorrow
evening. The river will fall below flood stage by late Wednesday
morning.
* Impact: At 16.6 feet...Left bank overflows downstream of bridge
near the gage.
* Impact: At 15.7 feet...Right bank overflows upstream of bridge near
the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/13 07/14 07/15 07/16 07/17
Middle Fabius River
Ewing 12.0 11.97 13.9 16.7 16.4 12.9 8.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$713
WGUS83 KLSX 121651
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT SUN JUL 12 2015
...The flood warning continues for the following rivers in
Missouri...
North Fabius River
...near Ewing
Middle Fabius River
...near Ewing
South Fabius River
...near Taylor
.This Flood Warning is a result of 1 to 4 inches of rainfall the
past 24 hours and less than 0.1 inches forecast in the next
24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-131651-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-150715T0800Z/
/EWNM7.2.ER.150712T0528Z.150712T0930Z.150714T0800Z.NO/
1151 AM CDT SUN JUL 12 2015
The Flood Warning continues for
the North Fabius River near Ewing
* until late Tuesday night.
* At 11:00 AM Sunday the stage was 14.9 feet.
* Flood stage is 11.0 feet.
* The river is forecast to continue falling to below flood stage by
Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/13 07/14 07/15 07/16 07/17
North Fabius River
Ewing 11.0 14.90 14.1 10.4 8.1 6.6 5.7
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-131650-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150716T1338Z/
/EWMM7.1.ER.150712T0630Z.150713T1200Z.150715T1338Z.UU/
1151 AM CDT SUN JUL 12 2015
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Thursday morning.
* At 10:30 AM Sunday the stage was 16.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 16.7 feet by
tomorrow morning. The river will fall below flood stage Wednesday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/13 07/14 07/15 07/16 07/17
Middle Fabius River
Ewing 12.0 16.04 16.7 16.0 12.3 8.6 6.2
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-131650-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-150714T0336Z/
/TAYM7.1.ER.150712T0714Z.150712T0930Z.150713T0336Z.NO/
1151 AM CDT SUN JUL 12 2015
The Flood Warning continues for
the South Fabius River near Taylor
* until Monday evening.
* At 10:30 AM Sunday the stage was 11.4 feet.
* Flood stage is 9.5 feet.
* The river is forecast to continue falling to below flood stage by
tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/13 07/14 07/15 07/16 07/17
South Fabius River
Taylor 9.5 11.44 8.3 5.4 3.8 3.0 2.7
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$922
WGUS43 KLSX 122108
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT SUN JUL 12 2015
...Forecast flooding changed from Minor to Moderate severity for the
following river in Missouri...
Middle Fabius River near Ewing
.This Flood Warning is a result of recent very heavy rainfall...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-132108-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150716T0120Z/
/EWMM7.2.ER.150712T0630Z.150713T0000Z.150715T0120Z.UU/
408 PM CDT SUN JUL 12 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Middle Fabius River near Ewing
* At 3:30 PM Sunday the stage was 17.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river will continue rising to near 17.2 feet by this
evening. The river will fall below flood stage Tuesday evening.
* Impact: At 16.6 feet...Left bank overflows downstream of bridge
near the gage.
* Impact: At 15.7 feet...Right bank overflows upstream of bridge near
the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/13 07/14 07/15 07/16 07/17
Middle Fabius River
Ewing 12.0 16.97 17.0 13.6 9.9 6.0 4.9
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$097
WGUS83 KLSX 130058
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 PM CDT SUN JUL 12 2015
...The Flood Warning continues for the following rivers in Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
.This flood warning is a result of recent heavy rainfall is a short period
of time...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-140058-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-150715T1800Z/
/EWNM7.2.ER.150712T0528Z.150713T0600Z.150714T1800Z.NO/
758 PM CDT SUN JUL 12 2015
The Flood Warning continues for
the North Fabius River near Ewing
* At 7:30 PM Sunday the stage was 15.4 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river will crest near 15.7 feet after midnight, then
fall below flood stage early Tuesday afternoon.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/13 07/14 07/15 07/16 07/17
North Fabius River
Ewing 11.0 15.38 15.5 11.9 8.5 6.8 5.7
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-140057-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150715T2212Z/
/EWMM7.2.ER.150712T0630Z.150713T0030Z.150714T2212Z.UU/
758 PM CDT SUN JUL 12 2015
The Flood Warning continues for
the Middle Fabius River near Ewing
* At 7:30 PM Sunday the stage was 17.5 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is near crest now, and will fall below flood stage
by Tuesday afternoon.
* Impact: At 16.6 feet...Left bank overflows downstream of bridge
near the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/13 07/14 07/15 07/16 07/17
Middle Fabius River
Ewing 12.0 17.46 16.9 13.5 9.8 6.2 5.1
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-140057-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-150714T0258Z/
/TAYM7.1.ER.150712T0714Z.150712T0930Z.150713T0258Z.NO/
758 PM CDT SUN JUL 12 2015
The Flood Warning continues for
the South Fabius River near Taylor
* At 7:30 PM Sunday the stage was 10.0 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring.
* Forecast: The river will continue to fall to below flood stage tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/13 07/14 07/15 07/16 07/17
South Fabius River
Taylor 9.5 9.99 8.1 5.3 3.7 2.9 2.6
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$088
WGUS83 KLSX 131210
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 AM CDT MON JUL 13 2015
...The flood warning is cancelled for the following rivers in
Missouri...
South Fabius River near Taylor affecting Marion County
...The flood warning continues for the following rivers in
Missouri...
Middle Fabius River near Ewing affecting Lewis County
.This Flood Warning is a result of 2 to 4 inches of precipitation the
past 48 hours and 0.1 inches forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-131240-
/O.CAN.KLSX.FL.W.0130.000000T0000Z-150714T0258Z/
/TAYM7.1.ER.150712T0714Z.150712T0930Z.150713T0640Z.NO/
710 AM CDT MON JUL 13 2015
The Flood Warning is cancelled for
the South Fabius River near Taylor.
* At 6:30 AM Monday the stage was 7.5 feet.
* Flood stage is 9.5 feet.
* Fell below flood stage at 1:40 AM Monday.
* The river is forecast to continue to fall to 4.9 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/14 07/15 07/16 07/17 07/18
South Fabius River
Taylor 9.5 7.48 4.9 3.8 3.1 2.8 2.6
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC111-141210-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150715T2200Z/
/EWMM7.2.ER.150712T0630Z.150713T1100Z.150714T2200Z.UU/
710 AM CDT MON JUL 13 2015
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Wednesday afternoon.
* At 6:30 AM Monday the stage was 17.9 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Tuesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/14 07/15 07/16 07/17 07/18
Middle Fabius River
Ewing 12.0 17.92 13.5 9.8 6.1 5.0 4.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$332
WGUS83 KLSX 140127
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT MON JUL 13 2015
...The flood warning continues for the following rivers in Missouri...
North Fabius River near
...Ewing
Middle Fabius River near
...Ewing
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-150127-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-150717T1225Z/
/EWNM7.3.ER.150712T0528Z.150714T0600Z.150716T1225Z.NO/
827 PM CDT MON JUL 13 2015
The Flood Warning continues for
the North Fabius River near Ewing.
* At 7:30 PM Monday the stage was 20.1 feet.
* Flood stage is 11.0 feet.
* Major flooding is forecast.
* Forecast: The river will rise to near 20.7 feet by after midnight tomorrow.
The river will fall below flood stage Thursday morning.
* Impact: At 20.5 feet...Olive Street (Lewis County Road 585) begins
flooding near the intersection with 280th Street (County Road 588).
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/14 07/15 07/16 07/17 07/18
North Fabius River
Ewing 11.0 20.09 20.6 16.5 11.1 7.7 6.2
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-150126-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150717T1036Z/
/EWMM7.2.ER.150712T0630Z.150714T1800Z.150716T1036Z.UU/
827 PM CDT MON JUL 13 2015
The Flood Warning continues for
the Middle Fabius River near Ewing
* At 7:30 PM Monday the stage was 18.3 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 18.6 feet by tomorrow afternoon.
The river will fall below flood stage Thursday morning.
* Impact: At 18.7 feet...Lewis Co Road 504 will begin flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/14 07/15 07/16 07/17 07/18
Middle Fabius River
Ewing 12.0 18.34 18.5 16.8 11.7 8.0 6.0
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$798
WGUS83 KLSX 141607
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT TUE JUL 14 2015
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
.This Flood Warning is a result of 3-5 inches of rainfall across
each basin over the past three days...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-151607-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-150716T2145Z/
/EWNM7.3.ER.150712T0528Z.150714T0415Z.150715T2145Z.NO/
1107 AM CDT TUE JUL 14 2015
The Flood Warning continues for
The North Fabius River near Ewing
* Until Wednesday afternoon.
* At 10:30 AM Tuesday the stage was 17.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to fall quickly back below flood stage
Wednesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/15 07/16 07/17 07/18 07/19
North Fabius River
Ewing 11.0 17.73 12.4 9.0 6.8 5.3 4.8
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-151607-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150716T1732Z/
/EWMM7.2.ER.150712T0630Z.150714T0415Z.150715T1732Z.UU/
1107 AM CDT TUE JUL 14 2015
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until early Wednesday afternoon.
* At 10:30 AM Tuesday the stage was 17.4 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to fall quickly back below flood stage
early Wednesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/15 07/16 07/17 07/18 07/19
Middle Fabius River
Ewing 12.0 17.35 13.2 8.8 6.8 5.2 4.1
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$648
WGUS83 KLSX 150150
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
850 PM CDT TUE JUL 14 2015
...The flood warning is cancelled for the following rivers in Missouri...
North Fabius River near
...Ewing
Middle Fabius River near
...Ewing
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-150220-
/O.CAN.KLSX.FL.W.0122.000000T0000Z-150716T2145Z/
/EWNM7.3.ER.150712T0528Z.150714T0415Z.150715T0033Z.NO/
850 PM CDT TUE JUL 14 2015
The Flood Warning is cancelled for
the North Fabius River near Ewing.
* At 8:30 PM Tuesday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Thte river fell below flood stage at 7:33 PM Tuesday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/15 07/16 07/17 07/18 07/19
North Fabius River
Ewing 11.0 10.57 7.5 6.0 5.4 5.0 4.7
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-150220-
/O.CAN.KLSX.FL.W.0123.000000T0000Z-150716T1732Z/
/EWMM7.2.ER.150712T0630Z.150714T0415Z.150715T0056Z.UU/
850 PM CDT TUE JUL 14 2015
The Flood Warning is cancelled for
the Middle Fabius River near Ewing.
* At 8:31 PM Tuesday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage at 7:56 PM Tuesday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/15 07/16 07/17 07/18 07/19
Middle Fabius River
Ewing 12.0 11.56 7.5 5.6 4.7 4.3 4.0
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 11, 5:16 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jul 11, 5:16 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CDT SAT JUL 11 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 356 PM CDT SAT JUL 11 2015
SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG AN OUTFLOW
BOUNDARY AND AHEAD OF A WARM FRONT WHICH EXTENDS FROM JUST
NORTHEAST OF IRK TO JUST EAST OF STL. CONVECTION, POSSIBLY SEVERE
IS EXPECTED ACROSS WEST CENTRAL IL LATE THIS AFTERNOON INTO THE
EARLY EVENING. THESE STORMS WILL ALSO PRODUCE HIGH RAINFALL RATES.
SOME OF THIS ACTIVITY MAY BACKBUILD INTO EAST CENTRAL MO AS THE
ATMOSPHERE IS QUITE UNSTABLE. ADDITIONAL REDEVELOPMENT OF
CONVECTION IS EXPECTED THIS EVENING, MAINLY ACROSS NORTHEAST MO
AND WEST CENTRAL IL DUE TO LOW LEVEL WARM AIR ADVECTION ON THE
NOSE OF A LOW LEVEL JET AHEAD OR NORTHEAST OF THE WARM FRONT WHICH
SHOULD BE SLOWLY LIFTING NORTHEASTWARD. MOST OF THE ACTIVITY
SHOULD BE NORTH OF COU AND NORTH-NORTHEAST OF STL. LOWS TONIGHT
WILL BE WARMER THAN THE PREVIOUS NIGHT DUE TO SOUTH-SOUTHWESTERLY
SURFACE WINDS, SOME MID- HIGH LEVEL CLOUD COVER AND HIGHER SURFACE
DEW POINTS.
GKS
.LONG TERM: (SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 356 PM CDT SAT JUL 11 2015
UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT EVEN ITS SMALL AMOUNT
OF WOBBLING WILL STILL IMPACT OUR AREA AS ITS INFLUENCE IS
EXPECTED TO WANE EARLY NEXT WEEK...AND THEN WAX AGAIN LATE NEXT
WEEK.
THE IMPACT IN REGARDS TO HEAT AND PCPN CHANCES THRU MONDAY WILL BE
FOR THE BEST CHANCES OF RAIN TO REMAIN NORTH AND EAST OF STL METRO
WITH SUFFICIENT INFLUENCE FROM THE UPPER HIGH OVER STL METRO AND
CENTRAL AND SOUTHEAST MO TO MAINTAIN THE HOT AND HUMID CONDITIONS.
THE HOTTEST TEMPS WILL BE FOUND IN STL METRO WITH MAXES IN THE MID
TO UPPER 90S AND SHOULD RESULT IN PEAK HEAT INDEX VALUES BOTH
DAYS AROUND 105F. ELSEWHERE...PEAK HEAT INDEX VALUES AROUND 100F
ARE EXPECTED.
THE PERIOD TUESDAY THRU THURSDAY COULD FEATURE AN INTRUSION BY A
FRONTAL BOUNDARY WITH MORE WIDESPREAD CHANCES FOR RAIN AND
SLIGHTLY COOLER TEMPERATURES AS THE UPPER LEVEL HIGH INFLUENCE
RETREATS TO THE SOUTHWEST AND RESULTS IN NORTHWEST FLOW ALOFT
OVERHEAD.
BY LATE NEXT WEEK...HOWEVER...THE UPPER LEVEL HIGH APPEARS TO BE ON
THE MEND AND BUILDS BACK IN AND COULD BRING A RETURN OF DANGEROUS
HEAT AND HUMIDITY TO MUCH OF THE AREA.
HEAT HEADLINES HAVE BEEN ISSUED FOR STL METRO FOR SUNDAY AND MONDAY
BASED PRIMARILY ON 105 BEING ATTAINED BOTH DAYS...BUT SECONDARILY
WITH GOOD CONFIDENCE ON 100 OR MORE BEING ATTAINED FOR FOUR
CONSECUTIVE DAYS BEGINNING WITH THIS AFTERNOON.
ELSEHWERE...CONFIDENCE NOT NEARLY AS HIGH WITH LOWER FORECAST VALUES
AND SO WILL PROBABLY HINGE MAINLY ON WHETHER OR NOT 100+ HEAT INDEX
VALUES CAN BE ATTAINED THRU TUESDAY-WEDNESDAY WHEN THE FRONT IS
EXPECTED TO SETTLE INTO THE AREA. IT IS ALSO BECAUSE OF THE
EXPECTED FRONTAL INTRUSION THAT HEAT HEADLINES HAVE BEEN CAPPED AT
MONDAY FOR NOW.
TES
&&
.AVIATION: (FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 458 PM CDT SAT JUL 11 2015
AT 21Z WARM FRONT EXTENDS FROM THE QUINCY AREA, EAST OF STL AND
THEN BETWEEN SPARTA AND MOUNT VERNON. FRONT WILL MOVE A BIT NORTH
SUNDAY BEFORE SAGGING SOUTH LATE SUNDAY NIGHT INTO MONDAY AS A
SHORT WAVE MOVES SOUTHEAST FROM THE UPPER MIDWEST. THE FRONT WILL
BE THE FOCUS FOR THUDERSTORM DEVELOPMENT SO IN THE SHORT TERM UIN
LOOKS TO HAVE THE BEST CHANCES, BUT LOW ENOUGH TO KEEP THE TAF
DRY. OTHERWISE VFR WITH A SOUTHWEST WIND.
SPECIFICS FOR KSTL: WITH THE WARM FRONT BEING THE FOCUS FOR
THUNDERSTORM DEVELOPMENT, AND IT LYING EAST OF STL, STORMS SHOULD
STAY TO THE EAST. CAN'T RULE OUT SOME STORMS SAGGING MORE SOUTH
OVERNIGHT AS THEY DEVELOP OVER THE UPPER MIDWEST BUT CHANCES ARE
LOW ENOUGH TO LEAVE OUT. OTHWERWISE VFR WITH SOUTH T0 SOUTHWEST
WIND.
JPK
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY FROM NOON SUNDAY TO 8 PM CDT MONDAY FOR ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO.
IL...HEAT ADVISORY FROM NOON SUNDAY TO 8 PM CDT MONDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 11, 4:14 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 414 PM CDT SAT JUL 11 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 414 PM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS...PRIMARILY NORTH AND EAST OF SAINT LOUIS. SEVERE STORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING FOR SECTIONS OF SOUTHWEST ILLINOIS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS FOR MUCH OF THE AREA SUNDAY THROUGH MONDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS ON SUNDAY NIGHT AND AGAIN MONDAY AFTERNOON AND MONDAY NIGHT. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA TUESDAY THROUGH FRIDAY. HEAT INDICES ARE EXPECTED TO REACH DANGEROUS LEVELS OF 105 DEGREES AND GREATER SUNDAY AND MONDAY AFTERNOON FOR SAINT LOUIS METRO AND COULD IMPACT OTHER AREAS. MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS SECTIONS OF SOUTHWESTERN ILLINOIS THROUGH EARLY THIS EVENING. TES
In the hours before
Local storm report, Jul 11, 2:31 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 4 NE PERRY 39.82N 90.69W
07/11/2015 E0.50 INCH PIKE IL TRAINED SPOTTER
&&
MILLERLocal storm report, Jul 11, 5:11 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 E SCOTTVILLE 39.48N 90.05W
07/11/2015 MACOUPIN IL TRAINED SPOTTER
POWER LINES DOWN ON THE SCOTTVILLE MODESTO ROAD.
&&
JPKLocal storm report, Jul 11, 5:12 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL SCOTTVILLE 39.48N 90.10W
07/11/2015 E0.25 INCH MACOUPIN IL TRAINED SPOTTER
&&
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:25 PM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Jul 11, 9:58 PM CDT | Flash Flood Warning | LSX | Lewis | 6 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Lewis | 62 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Marion | 68 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Ralls | 4 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Jul 11, 11:26 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Jul 12, 12:18 AM CDT | Special Weather Statement | LSX | Ralls | 42 min |
| Jul 12, 1:25 AM CDT | Areal Flood Advisory | LSX | Marion | 3 hr |
| Jul 12, 2:15 AM CDT | River Flood Warning | LSX | Marion | 50 hr |
| Jul 12, 2:20 AM CDT | Areal Flood Advisory | LSX | Pike, Ralls | 3 hr |
| Jul 12, 2:52 AM CDT | Flash Flood Warning | LSX | Marion | 3 hr |
| Jul 12, 9:40 AM CDT | River Flood Warning | LSX | Osage | 3 days |
| Jul 12, 9:56 AM CDT | River Flood Warning | LSX | Marion | 60 hr |
| Jul 12, 4:19 PM CDT | River Flood Warning | LSX | Lincoln | 5 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.